I have experienced anxiety while on meds. If you are beginning a med it could just be adjustment to it. Also some meds cause anxiety as a side-effect, If you were doing well and you have break through anxiety you may need a dose change. Let your doc know and he may have to tweak your meds.
Hello Sue357. I have been suffering from social anxiety for over three years and i have been on XR Seroquel for the last year in a half.
it has been helping me find peace within myself, but anxiety still haunts me daily.
Mostly when i go out to work, parties or even a simple phone call.
thanks. I am on 30 mg of lexapro and 1 mg of klonopin 3 times a day ( klonopin) we switched to lexapro several months ago as I was on prozac and was a mess! So far I have been doing better, just a little anxiety when I first wake up. Not sure if this was normal or not.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.